Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 9, Pages 1540–1551 (Mi zvmmf773)  

This article is cited in 12 scientific papers (total in 12 papers)

Best parameterization in curve construction

E. B. Kuznetsov

Moscow Aviation Institute (State University of Aerospace Technologies)

Full text: PDF file (1640 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:9, 1462–1472

Bibliographic databases:
UDC: 519.652.3
MSC: Primary 65D17; Secondary 65H10
Received: 04.02.2004

Citation: E. B. Kuznetsov, “Best parameterization in curve construction”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004), 1540–1551; Comput. Math. Math. Phys., 44:9 (2004), 1462–1472

Citation in format AMSBIB
\Bibitem{Kuz04}
\by E.~B.~Kuznetsov
\paper Best parameterization in curve construction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 9
\pages 1540--1551
\mathnet{http://mi.mathnet.ru/zvmmf773}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2238178}
\zmath{https://zbmath.org/?q=an:1077.65016}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 9
\pages 1462--1472


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf773
  • http://mi.mathnet.ru/eng/zvmmf/v44/i9/p1540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. D. Krasnikov, E. B. Kuznetsov, “On the parametrization of numerical solutions to boundary value problems for nonlinear differential equations”, Comput. Math. Math. Phys., 45:12 (2005), 2066–2076  mathnet  mathscinet  zmath  elib  elib
    2. S. D. Krasnikov, E. B. Kuznetsov, “Parametrizatsiya chislennogo resheniya nelineinykh kraevykh zadach”, Matem. modelirovanie, 18:9 (2006), 3–16  mathnet  mathscinet  zmath
    3. E. B. Kuznetsov, V. N. Mikryukov, “Numerical integration of systems of delay differential-algebraic equations”, Comput. Math. Math. Phys., 47:1 (2007), 80–92  mathnet  crossref  mathscinet  zmath
    4. Krasnikov S.D., Kuznetsov E.B., “A remark on the parametrization of the numerical solution of boundary value problems”, Differ Equ, 43:7 (2007), 964–973  crossref  mathscinet  zmath  isi  elib  scopus
    5. E. B. Kuznetsov, “On the best parametrization”, Comput. Math. Math. Phys., 48:12 (2008), 2162–2171  mathnet  crossref  mathscinet  isi
    6. S. S. Dmitriev, E. B. Kuznetsov, “Numerical solution to systems of delay integrodifferential algebraic equations”, Comput. Math. Math. Phys., 48:3 (2008), 406–419  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    7. E. B. Kuznetsov, A. V. Trokhin, “Solution extensions: optimal parameter method in optimal control problems”, Journal of Mathematical Sciences, 199:5 (2014), 564–570  mathnet  crossref  mathscinet
    8. N. G. Bandurin, N. A. Gureeva, “Software package for the numerical solution of systems of essentially nonlinear ordinary integro-differential-algebraic equations”, Math. Models Comput. Simul., 4:5 (2012), 455–463  mathnet  crossref  mathscinet  elib
    9. S. D. Krasnikov, E. B. Kuznetsov, “Numerical continuation of solution at singular points of codimension one”, Comput. Math. Math. Phys., 55:11 (2015), 1802–1822  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    10. S. D. Krasnikov, E. B. Kuznetsov, “Numerical continuation of solution at a singular point of high codimension for systems of nonlinear algebraic or transcendental equations”, Comput. Math. Math. Phys., 56:9 (2016), 1551–1564  mathnet  crossref  crossref  isi  elib
    11. E. B. Kuznetsov, S. S. Leonov, “Parametrization of the Cauchy problem for systems of ordinary differential equations with limiting singular points”, Comput. Math. Math. Phys., 57:6 (2017), 931–952  mathnet  crossref  crossref  mathscinet  isi  elib
    12. M. N. Afanaseva, E. B. Kuznetsov, “Metod nepreryvnogo prodolzheniya po parametru pri reshenii kraevykh zadach dlya nelineinykh sistem differentsialno-algebraicheskikh uravnenii s zapazdyvaniem, imeyuschikh osobye tochki”, Materialy Voronezhskoi vesennei matematicheskoi shkoly Sovremennye metody teorii kraevykh zadach. Pontryaginskie chteniyaXXX. Voronezh, 39 maya 2019 g. Chast 3, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 192, VINITI RAN, M., 2021, 38–45  mathnet  crossref
  •      Computational Mathematics and Mathematical Physics
    Number of views:
    This page:340
    Full text:161
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021